# SDR R61A2018012700800

- Difficulty date: January 27, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 11,690 hours, 8,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092565005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK, SURFACE CORROSION ON EXTERNAL SKIN BETWEEN FRAME 22 AND 23 AT STRINGER 28L. COMPLIED WITH ETD2018-170-006905-A PERMANENT REPAIR OF SURFACE CORROSION AT FR23-24 AND STR 28L.
